# SDR AT0000315

- Difficulty date: May 19, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR CORRODED AND CRACKED.  REPAIRED SKIN, FABRICATED NEW HAT CHANNELS AND INSTALLED IAW DC9 SRM 53-21-01, 51-10-4, 51-10-3, 51-10-2, 51-30-2, 51-70-1.
